# SDR SWIA2020033049558

- Difficulty date: February 19, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Channel
- Part number: 601R3505025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR FWD BOTTOM TRACK SUPPORT IS CRACKED (MARKED)    (C-CHECK) RO 3/26/2020   REPLACED CARGO DOOR FWD BOTTOM TRACK SUPPORT CHANNEL WITH NEW PN 601R35050-25 PO# T-52593 REF CRJ 200 SRM 51-42-06.
